Alert archive / Texas / Wind Advisories in 2022
Wind Advisory 8, NWS Shreveport, LA
NWS Shreveport, LA issued this wind advisory at Mar 29, 2022, 3:36 AM CDT for 4 states. It took effect at Mar 29, 2022, 11:00 AM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2022, 3:36 AM CDT (08:36 UTC)
- In effect from
- Mar 29, 2022, 11:00 AM CDT
- Expired
- Mar 30, 2022, 1:00 PM CDT
- In force
- 26 hr
- Issued by
- NWS Shreveport, LA
All 48 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 72 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 1834 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
424 WWUS74 KSHV 290836 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 336 AM CDT Tue Mar 29 2022 OKZ077-TXZ096-108>111-124-125-136-137-149-150-152-165-292100- /O.NEW.KSHV.WI.Y.0008.220329T1600Z-220330T1200Z/ McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith- Gregg-Cherokee-Rusk-Nacogdoches-Angelina- Including the cities of Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Tyler, Longview, Jacksonville, Rusk, Henderson, Nacogdoches, and Lufkin 336 AM CDT Tue Mar 29 2022 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 AM CDT WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 40 mph expected late this morning through tonight. * WHERE...Portions of southeast Oklahoma and east and northeast Texas. * WHEN...From 11 AM this morning to 7 AM CDT Wednesday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112- 126-138-151-153-166-167-292100- /O.NEW.KSHV.WI.Y.0008.220330T0000Z-220330T1200Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Shelby- San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Atlanta, Linden, Hughes Springs, Queen City, Jefferson, Marshall, Carthage, Center, San Augustine, Hemphill, and Pineland 336 AM CDT Tue Mar 29 2022 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 40 mph expected tonight. * WHERE...Portions of north central and northwest Louisiana, south central and southwest Arkansas and east and northeast Texas. * WHEN...From 7 PM this evening to 7 AM CDT Wednesday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ 15
4 follow-up statements
858 WWUS74 KSHV 291918 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 218 PM CDT Tue Mar 29 2022 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112- 126-138-151-153-166-167-300330- /O.EXT.KSHV.WI.Y.0008.220330T0000Z-220330T1800Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Shelby- San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Atlanta, Linden, Hughes Springs, Queen City, Jefferson, Marshall, Carthage, Center, San Augustine, Hemphill, and Pineland 218 PM CDT Tue Mar 29 2022 ...WIND ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of north central and northwest Louisiana, south central and southwest Arkansas and east and northeast Texas. * WHEN...From 7 PM this evening to 1 PM CDT Wednesday. * IMPACTS...Driving conditions will be hazardous for high profile vehicles and weakly rooted trees and rotted branches could be downed. In addition, strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. Exercise caution when outdoors during these conditions and secure outdoor objects. && $$ OKZ077-TXZ096-108>111-124-125-136-137-149-150-152-165-300330- /O.CON.KSHV.WI.Y.0008.000000T0000Z-220330T1200Z/ McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith- Gregg-Cherokee-Rusk-Nacogdoches-Angelina- Including the cities of Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Tyler, Longview, Jacksonville, Rusk, Henderson, Nacogdoches, and Lufkin 218 PM CDT Tue Mar 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Portions of southeast Oklahoma and east and northeast Texas. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Driving conditions will be hazardous for high profile vehicles and weakly rooted trees and rotted branches could be downed. In addition, strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. Exercise caution when outdoors during these conditions and secure outdoor objects. && $$ 50
896 WWUS74 KSHV 300418 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 1118 PM CDT Tue Mar 29 2022 OKZ077-TXZ096-108>111-124-125-136-137-149-150-152-165-301200- /O.CON.KSHV.WI.Y.0008.000000T0000Z-220330T1200Z/ McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith- Gregg-Cherokee-Rusk-Nacogdoches-Angelina- Including the cities of Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Tyler, Longview, Jacksonville, Rusk, Henderson, Nacogdoches, and Lufkin 1118 PM CDT Tue Mar 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Portions of southeast Oklahoma and east and northeast Texas. * WHEN...Through 7 AM CDT Wednesday. * IMPACTS...Driving conditions will be hazardous for high profile vehicles and weakly rooted trees and rotted branches could be downed. In addition, strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112- 126-138-151-153-166-167-301200- /O.CON.KSHV.WI.Y.0008.000000T0000Z-220330T1800Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Shelby- San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Atlanta, Linden, Hughes Springs, Queen City, Jefferson, Marshall, Carthage, Center, San Augustine, Hemphill, and Pineland 1118 PM CDT Tue Mar 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of north central and northwest Louisiana, south central and southwest Arkansas and east and northeast Texas. * WHEN...Through 1 PM CDT Wednesday. * IMPACTS...Driving conditions will be hazardous for high profile vehicles and weakly rooted trees and rotted branches could be downed. In addition, strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ 19
355 WWUS74 KSHV 300828 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 328 AM CDT Wed Mar 30 2022 OKZ077-TXZ096-108>111-124-125-136-137-149-150-152-165-301200- /O.CON.KSHV.WI.Y.0008.000000T0000Z-220330T1200Z/ McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith- Gregg-Cherokee-Rusk-Nacogdoches-Angelina- Including the cities of Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Tyler, Longview, Jacksonville, Rusk, Henderson, Nacogdoches, and Lufkin 328 AM CDT Wed Mar 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...South winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Portions of southeast Oklahoma and east and northeast Texas. * WHEN...Through 7 AM CDT this morning. * IMPACTS...Driving conditions will be hazardous for high profile vehicles and weakly rooted trees and rotted branches could be downed. In addition, strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112- 126-138-151-153-166-167-301800- /O.CON.KSHV.WI.Y.0008.000000T0000Z-220330T1800Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Shelby- San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Atlanta, Linden, Hughes Springs, Queen City, Jefferson, Marshall, Carthage, Center, San Augustine, Hemphill, and Pineland 328 AM CDT Wed Mar 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...South winds 20 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of north central and northwest Louisiana, south central and southwest Arkansas and east and northeast Texas. * WHEN...Through 1 PM CDT this afternoon. * IMPACTS...Driving conditions will be hazardous for high profile vehicles and weakly rooted trees and rotted branches could be downed. In addition, strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ 15
599 WWUS74 KSHV 301228 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 728 AM CDT Wed Mar 30 2022 OKZ077-TXZ096-108>111-124-125-136-137-149-150-152-165-301330- /O.EXP.KSHV.WI.Y.0008.000000T0000Z-220330T1200Z/ McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith- Gregg-Cherokee-Rusk-Nacogdoches-Angelina- Including the cities of Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Tyler, Longview, Jacksonville, Rusk, Henderson, Nacogdoches, and Lufkin 728 AM CDT Wed Mar 30 2022 ...WIND ADVISORY HAS EXPIRED... Winds will continue to gradually diminish as showers and thunderstorms spread through extreme Southeast Oklahoma and the western sections of East Texas. $$ ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112- 126-138-151-153-166-167-301800- /O.CON.KSHV.WI.Y.0008.000000T0000Z-220330T1800Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Shelby- San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Atlanta, Linden, Hughes Springs, Queen City, Jefferson, Marshall, Carthage, Center, San Augustine, Hemphill, and Pineland 728 AM CDT Wed Mar 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...South winds 20 to 25 mph with gusts to 40 to 50 mph expected. * WHERE...Portions of north central and northwest Louisiana, south central and southwest Arkansas and east and northeast Texas. * WHEN...Through 1 PM CDT this afternoon. * IMPACTS...Driving conditions will be hazardous for high profile vehicles and weakly rooted trees and rotted branches could be downed. In addition, strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ 15
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this wind advisory went out at Mar 29, 12:59 AM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Mar 29, 12:59 AM CDT, 2 hours 37 minutes before
Area Forecast Discussion...UPDATED National Weather Service Shreveport LA 1259 AM CDT Tue Mar 29 2022 .AVIATION... MVFR cigs have begun to develop over SE TX/S LA as of the 06Z TAF issuance, which will quickly spread N into the region overnight, reaching the I-20 terminals between 08-10Z, and the SW AR terminals between 10-11Z. These cigs will linger through much of the morning, before returning to VFR between 15-18Z. The VFR cigs may linger longest from NE TX into SW AR through early/mid afternoon before scattering out, with an extensive cirrus shield lingering through the afternoon and evening. While some cu may linger during the evening, an additional low cu cigs should lower to high based MVFR cigs by late evening as they develop over SE TX/S LA, and again quickly spread N into much of the region during the last few hours of the 06Z TAF period. S winds 7-13kts overnight will increase to 10-17kts after 15Z, with gusts to 25-30kts after 15Z, /15/ && .PREV DISCUSSION... /issued 936 PM CDT Mon Mar 28 2022/ .UPDATE... South winds 10 to 15 knots persisting across the region this evening due to an enhanced pressure gradient resulting from a surface trough across west Texas and a high across the Appalachians. Winds to remain elevated across most of the ArkLaTex overnight with low clouds forecast to overspread the region by daybreak. Due to increased winds areawide, not expecting any fog concerns. Otherwise, overnight low temperatures forecast to fall into the lower 60s. Current forecast is on track, no update expected at this time. /05/ && .PRELIMINARY POINT TEMPS/POPS... SHV 63 83 64 78 / 0 0 20 100 MLU 61 83 66 77 / 0 0 0 100 DEQ 57 78 59 75 / 10 10 80 90 TXK 62 80 64 77 / 0 0 50 100 ELD 58 81 62 76 / 0 0 10 100 TYR 63 81 61 76 / 0 0 80 80 GGG 62 82 61 78 / 0 0 50 90 LFK 63 84 63 80 / 0 0 40 100 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 15
Hazardous weather outlook, Mar 28, 11:51 AM CDT, 15 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1151 AM CDT Mon Mar 28 2022 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-291700- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1151 AM CDT Mon Mar 28 2022 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Showers and thunderstorms will increase mainly near and northwest of the Interstate 30 Corridor of northeastern Texas, southeastern Oklahoma, and southwestern Arkansas towards the pre-dawn hours Wednesday morning. Showers and thunderstorms will become widespread across the area during the day Wednesday with strong to severe thunderstorms likely. Damaging thunderstorm wind gusts will be the main threat with large hail and isolated tornadoes also a possibility before the storms move east of the region Wednesday evening. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will be needed for early Wednesday morning into Wednesday afternoon. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 04
Nearby
Wind Advisories in Texas, 2022Wind Advisories in Louisiana, 2022Wind Advisories in Arkansas, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.